# SDR IPXA2016012198148

- Difficulty date: January 16, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532707250020
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, MAIN CABIN FLOOR PANEL 231MJ HAS A BROKEN CORNER.   REPAIRED FLOOR PANEL IAW SREO A300-5320-42721-F.
